MathSciNet Relay Station
MathSciNet bibliographic data
MR1814849 (2002f:11059) 11F72 (11M36)
Wolpert, Scott A. The modulus of continuity for $\Gamma\sb 0(m)\backslash{\Bbb H}$ semi-classical limits. Comm. Math. Phys. 216 (2001), no. 2, 313–323.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement